Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Noticed fluctuating blood pressure. Having chest pain. What is causing this?

DOCTOR OF THE MONTH - Jan 2013
Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
Question
MY BP IS 130/80 BG FASTING 109 PP 167. NO PROBLEM ON THREADMIL WALKING. YET HAVE INTERMITTANT CHEST PAIN.WHAT ARE THE RAESONS.I AM 71 YEAR OLD MALE WITH GOOD HEALTH.
Posted Thu, 26 Jul 2012 in General Health
 
 
Answered by Dr. Mayank Bhargava 24 minutes later
Hi,

Thanks for posting your query.

1) Your all parameters are within normal limits.

2) Kindly give more details : acidic belching, sweating, squeezing sensation in chest, feeling of going to die during chest pain, abdominal heaviness, pain increasing with respiratory movement/ chest movement.

2) Intermittent chest pain may occur in cardiac disease, prinzmetal's angina, Esophageal ulcers/esophageal spasm, muscular pain.

3) As you are asymptomatic , there is least possibility of lung disease and skin disorders.

4) You should go for Coronary angiography, upper GI endoscopy for confirmation of diagnosis.

5) You should also consult with physician/ gastroenterologist & cardiologist.

Hope this will solve your query.

Best regards,

Dr. Mayank Bhargava
Above answer was peer-reviewed by
 
Follow-up: Noticed fluctuating blood pressure. Having chest pain. What is causing this? 24 hours later
THANKS FOR THE RESPONSE. I HAVE NO PROBLEMS LIKE ACIDITY ,BELCHING &OTHER GASTRO DIFICULTIES. PAIN IS NOT THE SQUEEZING PAIN,BUT A DULL .MILD ONE LASTING FOR AFEW MINUTES.PULSE RATE @THE TIME IS 65/ 68.NO DISCOMFORT WHILE WALKING.PAIN IS INTERMITTANT,.MY GP SAYS SAYS NO WORRY..BUT THE PAIN COMES &GOES.
 
 
Answered by Dr. Mayank Bhargava 1 hour later
Hi,

You should go for coronary angiography just to rule out cardiac ailment.

1) If all things are normal, then there is high possibility of muscular pain. You should take muscle relaxants.

Take care,

Dr. Mayank Bhargava
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor